- Volume 19 Issue 3
M. Brown  posed an open question on the class of free homeomorphisms as follows: if f is a free homeomorphism of two manifold and k is a positive integer then is
- Houston J. Math. v.10 A new proof of Brouwer's lemma on translation arc M. Brown
- Houston J. Math. v.11 Homeomorphisms of two dimensional manifolds M. Brown
- Proc. Amer. Math. Soc. v.123 A generalized translation theorem for free homeomorphisms of surface G. Lucien
- Continuum Theory S. Nadler, Jr.
- Trans. Amer. Math. Soc. v.306 A Brouwer Translation Theorem For Free Homeomorphisms E. Slaminka https://doi.org/10.1090/S0002-9947-1988-0927691-X